Hello, Hello. Sign In
Please enter a valid city, state or zip code
119 reviews | 4.8 out of 5
For a bottle of 500 tablets, this is a good price!
I've been using Equate brand ibuprofen for many years. I've always been satisfied with the quality and I have never felt it was inferior to any of the name brands. It works great for all my family's aches & pains and reduces inflammation.
Works like regular Motrin.
This product, like all Equate products, is equal to the same product offered by major retailers. It is also much more economical and is an excellent value.
As expect and at very nice price.
Had large swolen toe for several days this product took away very fast
Works very well and a great price
So happy i got this sample, when i was done with it i bought more
good product...you DO NOT have to buy name brand..ibuprofen is ibuprofen
Only Ibuprofen I buy! Excellent value and same quality as name brand!
I have purchased Equate ibuprofen in the two bottle pack several times. I consider it a very good value and I think the product is of excellent quality. I think it is as good as the more expensive "brand names. " I would recommend Equate ibuprofen in every way, price and quality. I intend to continue buying the two 100 count bottles because they have a good shelf life and I don't have to worry about running out unexpectedly
What can I say about Ibuprofen? The 500 ct is nice. I actually kept smaller bottles of empty Ibuprofen bottles and I use this big one to refill them. Very nice value.
These pills are great for someone who needs ibuprofen. They work just as well as the brand name & at a much lower price.
I have bad headaches and tried these and they worked wonderfully. It is definitely a keeper. On one of my worst headaches it was totally gone in 30 minutes and that is rare. Thank you for such a fine product
I received these to review as a sample and I really didn't notice any difference compared to the Advil I usually purchase. I must say that I wish I had tried these a lot long ago. They are at a much lower price point for the same quality. I never thought a store brand pain reliever was the way to go. My mind has changed since trying this product. If you haven't tried it yet, I suggest you do.
Great price for a great product! Same as name brand without huge price. Great value size as well.
I got this a month or so great brand love it really works well just like the top brands
I have been using Equate Ibuprofen for years and it is a trusted brand for me.
I received a sample of this product to try from Store Brand Samples Perrigo. One pill every 4 to 6 hours was able to alleviate my "that time of the month" pains. Each tablet was easy to swallow. I personally didn't have any bad reactions or side effects. A good alternative to the pricier name brand versions.
I had a major headache for a whole day. I took two of these hours apart and after the second pill I was able to feel it work. It was pretty good. I know next time I may need to take two pills at once rather than wait hours when I have those kind of headaches. After some good rest my pain was gone!